L. H. Alvarez, Reward functionals, salvage values, and optimal stopping, Mathematical Methods of Operations Research (ZOR), vol.54, issue.2, pp.315-337, 2001.
DOI : 10.1007/s001860100161

V. I. Arkin, Threshold Strategies in Optimal Stopping Problem for One-Dimensional Diffusion Processes, Theory of Probability & Its Applications, vol.59, issue.2, pp.311-319, 2015.
DOI : 10.1137/S0040585X97T987107

V. I. Arkin and A. D. Slastnikov, Threshold stopping rules for diffusion processes and Stefan???s problem, Doklady Mathematics, vol.86, issue.2, pp.626-629, 2012.
DOI : 10.1134/S106456241204031X

A. N. Borodin and P. Salminen, Handbook of Brownian Motion ? Facts and Formulae, Birkhäuser, 2002.

F. Crocce and E. Mordecki, Explicit solutions in one-sided optimal stopping problems for one-dimensional diffusions, Stochastics An International Journal of Probability and Stochastic Processes, vol.8, issue.3, pp.491-509, 2014.
DOI : 10.1214/aoms/1177698259

URL : http://arxiv.org/pdf/1302.0712

A. Dixit, R. S. Pindyck, and S. Sødal, A Markup Interpretation of Optimal Investment Rules. The Economic Journal, pp.179-189, 1999.

T. C. Johnson and M. Zervos, The Solution of Discretionary Stopping Problems with Applications to the Optimal Timing of Investment Decisions, SSRN Electronic Journal, 2005.
DOI : 10.2139/ssrn.2420214

K. Ito and H. Mckean, Diffusion Processes and Their Sample Paths, 1974.

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 1991.

R. Mcdonald and D. Siegel, The Value of Waiting to Invest, The Quarterly Journal of Economics, vol.101, issue.4, pp.707-728, 1986.
DOI : 10.2307/1884175

G. Peskir and A. Shiryaev, Optimal Stopping and Free-Boundary Problems, Birkhäuser, 2006.